The Classification of Linear Ordinary Differential Equations: I
Differencialʹnye uravneniâ, Tome 38 (2002) no. 8, pp. 1063-1070
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_8_a5,
author = {V. A. Yumaguzhin},
title = {The {Classification} of {Linear} {Ordinary} {Differential} {Equations:} {I}},
journal = {Differencialʹnye uravneni\^a},
pages = {1063--1070},
year = {2002},
volume = {38},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_8_a5/}
}
V. A. Yumaguzhin. The Classification of Linear Ordinary Differential Equations: I. Differencialʹnye uravneniâ, Tome 38 (2002) no. 8, pp. 1063-1070. http://geodesic.mathdoc.fr/item/DE_2002_38_8_a5/